The Open UniversitySkip to content
 

Archimedean graph designs

Forbes, A. D. and Griggs, T. S. (2013). Archimedean graph designs. Discrete Mathematics, 313(11) pp. 1138–1149.

DOI (Digital Object Identifier) Link: https://doi.org/10.1016/j.disc.2011.11.012
Google Scholar: Look up in Google Scholar

Abstract

We prove that the complete graph Kv can be decomposed into truncated cuboctahedra if v ≡ 1 (mod 144), into icosidodecahedra if v ≡ 1 (mod 120), into rhombicosidodecahedra if v ≡ 1 (mod 240), into truncated icosahedra if v ≡ 1 (mod 180), into truncated dodecahedra if v ≡ 1 (mod 180), into truncated icosidodecahedra if v ≡ 1 (mod 360), into snub cubes if v ≡ 1 (mod 120), and into pseudo-rhombicuboctahedra if and only if v ≡ 1 or 33 (mod 96).

Item Type: Journal Item
Copyright Holders: 2011 Elsevier B.V.
ISSN: 1872-681X
Keywords: graph design; graph decomposition; Archimedean graph
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 56578
Depositing User: Anthony Forbes
Date Deposited: 01 Oct 2018 08:39
Last Modified: 07 Dec 2018 11:11
URI: http://oro.open.ac.uk/id/eprint/56578
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU